Volume 8 Number 10 (Oct. 2013)
Home > Archive > 2013 > Volume 8 Number 10 (Oct. 2013) >
JSW 2013 Vol.8(10): 2581-2586 ISSN: 1796-217X
doi: 10.4304/jsw.8.10.2581-2586

Topology Analysis of China's Port Shipping Network

Beibei Hu, Gang Zong
1Department of management science and engineering, Beijing University of Technology, Beijing100124, P.R. China

Abstract—Based on China's port shipping statistical data from 2006 to 2010, the paper constructs China's port shipping network structure chart, and analyzes the degree distribution, average path length, network density and network clustering coefficient of the network. The results show that China's port shipping network has scale-free characteristic with short average path length, high network density, and its degree distribution follows a power law. Through the computer simulation, the higher correlation coefficient also shows that data fitting is satisfactory, which further validates that China’s port shipping network is a scale-free network.

Index Terms—Complex network; shipping network; degree distribution; scale-free.


Cite: Beibei Hu, Gang Zong, "Topology Analysis of China's Port Shipping Network," Journal of Software vol. 8, no. 10, pp. 2581-2586, 2013.

General Information

ISSN: 1796-217X (Online)
Frequency: Monthly
Editor-in-Chief: Prof. Antanas Verikas
Executive Editor: Ms. Yoyo Y. Zhou
Abstracting/ Indexing: DBLP, EBSCO, ProQuest, INSPEC, ULRICH's Periodicals Directory, WorldCat, CNKI,etc
E-mail: jsw@iap.org
  • Jun 25, 2019 News!

    Papers published in JSW Vol. 14, No. 1- Vol. 14 No. 6 have been indexed by DBLP.    [Click]

  • Jun 25, 2019 News!

    Vol.13, No.9 has been indexed by EI (Inspec).   [Click]

  • Aug 01, 2018 News!

    [CFP] 2019 the annual meeting of JSW Editorial Board, ICCSM 2019, will be held in Barcelona, Spain, July 14-16, 2019.   [Click]

  • Jul 10, 2019 News!

    Vol 14, No.8 has been published with online version 4 original aritcles from 2 countries are published in this issue.    [Click]

  • Jul 22, 2019 News!

    Welcome Prof Ferhat Khendek from Canada to join the Editorial board of JSW    [Click]